# SDR HALA2011020600079

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 94,141 hours, 18,029 cycles
- Engine: Pwa PW4062
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND HYD FLUID LEAKING FROM AFT FLEX HYD SUPPLY LINE AT TOP OF ENG.  SECURED AFT FLEX HYD SUPPLY LINE AT TOP OF ENG.
